MathSciNet Relay Station
MathSciNet bibliographic data
MR1928991 35J45 (35B65)
Mercier, Denis Problèmes de transmission sur des réseaux polygonaux pour des systèmes d'EDP. (French) [Transmission problems on polygonal networks for PDE systems] Ann. Fac. Sci. Toulouse Math. (6) 10 (2001), no. 1, 107–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement